MAUDE Adverse Event Report: ARTHREX, INC. SWIVELOCK, SP PEEK KL 4.75MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SWIVELOCK, SP PEEK KL 4.75MM; NON-DEGRADABLE FIXATN FASTENER
Model Number SWIVELOCK, SP PEEK KL 4.75MM
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11-feb-2026, it was reported by a sales representative via phone that an ar-2324kpsp knotless swivellock knotless mechanism pulled through the anchor when being converted.This occurred during use in a case with no patient effect.The case was completed using another anchor and reinserting it.There was a 10-minute delay to the case.

Brand Name
SWIVELOCK, SP PEEK KL 4.75MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24443139
Report Number1220246-2026-00913
Device Sequence Number10364490
Product Code MAI
UDI-Device Identifier00888867384552
UDI-Public(01)00888867384552(11)250924(17)300831(10)15503625
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K222263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWIVELOCK, SP PEEK KL 4.75MM
Device Catalogue NumberAR-2324KPSP
Device Lot Number15503625
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown